Please use this identifier to cite or link to this item:

Title: Pricing and hedging American options in incomplete markets
Authors: Liu, Ming Long
Contributors: 應數系
Keywords: Pricing;Options markets;Hedging;United States of America
Date: 2009
Issue Date: 2015-12-15 16:39:50 (UTC+8)
Relation: Journal of Modelling in Management, 4(1), 72 - 82
Data Type: article
DOI 連結:
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File Description SizeFormat
08.pdf176KbAdobe PDF529View/Open

All items in 學術集成 are protected by copyright, with all rights reserved.

社群 sharing